# SDR CA071101002

- Difficulty date: October 31, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1,069 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING FLIGHT, A LOUD NOISE WAS HEARD FOLLOWED BY A LOSS OF POWER RESULTING IN AN INFLIGHT SHUTDOWN OF THE ENGINE. POST FLIGHT EXAMINATION REVEALED SEVERE INTERNAL DAMAGE.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED (TC NR 20071101002)
